# SDR YENA20110815318

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 35,748 hours, 12,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 037531
- Condition: Failed
- Location: Cabin
- Part time: 35,748 hours, 12,755 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 674 JFK-SFO, DURING MAINTENANCE AFT LT EMERGENCY LIGHT BATT DID NOT PASS THE TEST IN CIDS.  REMOVED AND REPLACED AFT LT EMERGENCY LIGHT BATTERY (13WL) IAW AMM 33-51-38.  OPS CHECK GOOD.
